On coprimely structured rings


Creative Commons License

Özkirişçi N. A. , Oral K. H. , Tekir Ü.

TURKISH JOURNAL OF MATHEMATICS, vol.40, pp.719-727, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1502-28
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.719-727

Abstract

In this paper, we define coprimely structured rings, which are the generalization of strongly 0-dimensional rings. Furthermore, we investigate coprimely structured rings and give some relations between other rings such as Artinian rings, strongly 0-dimensional rings, and h-local domains.